Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 19, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 12, 2011, 6:44 PM CDT for 4 counties in North Dakota. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2011, 6:44 PM CDT (23:44 UTC)
- Expired
- Jun 12, 2011, 7:24 PM CDT
- In force
- 40 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, McLean County, ND, Oliver County, ND, Sheridan County, ND
The radar
The Bismarck radar (KBIS), 57 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 6:28 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
385 WUUS53 KBIS 122344 SVRBIS NDC015-055-065-083-130045- /O.NEW.KBIS.SV.W.0019.110612T2344Z-110613T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BISMARCK ND 644 PM CDT SUN JUN 12 2011 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA... SOUTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA... EASTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA... SOUTHWESTERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 745 PM CDT * AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PRICE...OR 18 MILES NORTH OF BISMARCK...AND MOVING NORTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PRICE...SANGER...WILTON...CROSS RANCH STATE PARK AND NEW JOHNS LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY BUILDING...AND STAY AWAY FROM WINDOWS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR NORTH DAKOTA. LAT...LON 4749 10097 4746 10056 4696 10082 4700 10108 TIME...MOT...LOC 2342Z 197DEG 19KT 4707 10091 WIND...HAIL 60MPH 1.00IN $$ HEINERT
3 follow-up statements
280 WWUS53 KBIS 122354 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 654 PM CDT SUN JUN 12 2011 NDC015-055-065-083-130045- /O.CON.KBIS.SV.W.0019.000000T0000Z-110613T0045Z/ BURLEIGH ND-MCLEAN ND-OLIVER ND-SHERIDAN ND- 654 PM CDT SUN JUN 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN SHERIDAN...NORTHEASTERN OLIVER...SOUTHEASTERN MCLEAN AND NORTHWESTERN BURLEIGH COUNTIES UNTIL 745 PM CDT... AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 25 MILES NORTH OF MANDAN...OR 26 MILES NORTH OF BISMARCK...MOVING NORTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... NEW JOHNS LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582. VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4749 10097 4746 10056 4702 10080 4707 10105 TIME...MOT...LOC 2354Z 192DEG 16KT 4718 10080 WIND...HAIL 60MPH 1.00IN $$ HEINERT
296
WWUS53 KBIS 130000
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
700 PM CDT SUN JUN 12 2011
NDC065-130010-
/O.CAN.KBIS.SV.W.0019.000000T0000Z-110613T0045Z/
OLIVER ND-
700 PM CDT SUN JUN 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OLIVER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
LAT...LON 4702 10080 4704 10088 4708 10093 4714 10094
4719 10100 4725 10097 4727 10101 4749 10097
4746 10056
TIME...MOT...LOC 0000Z 199DEG 23KT 4725 10076
$$
NDC015-055-083-130045-
/O.CON.KBIS.SV.W.0019.000000T0000Z-110613T0045Z/
BURLEIGH ND-MCLEAN ND-SHERIDAN ND-
700 PM CDT SUN JUN 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SHERIDAN...SOUTHEASTERN MCLEAN AND NORTHWESTERN BURLEIGH COUNTIES
UNTIL 745 PM CDT...
AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 29 MILES
NORTH OF MANDAN...OR 30 MILES NORTH OF BISMARCK...MOVING NORTH AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
NEW JOHNS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4702 10080 4704 10088 4708 10093 4714 10094
4719 10100 4725 10097 4727 10101 4749 10097
4746 10056
TIME...MOT...LOC 0000Z 199DEG 23KT 4725 10076
WIND...HAIL 60MPH 1.00IN
$$
HEINERT292
WWUS53 KBIS 130024
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
724 PM CDT SUN JUN 12 2011
NDC015-055-083-130034-
/O.CAN.KBIS.SV.W.0019.000000T0000Z-110613T0045Z/
BURLEIGH ND-MCLEAN ND-SHERIDAN ND-
724 PM CDT SUN JUN 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHERIDAN...
SOUTHEASTERN MCLEAN AND NORTHWESTERN BURLEIGH COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
LAT...LON 4702 10080 4704 10088 4708 10093 4714 10094
4719 10100 4725 10097 4727 10101 4749 10097
4746 10056
TIME...MOT...LOC 0024Z 199DEG 23KT 4740 10069
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:07 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jun 12, 3:07 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 307 PM CDT SUN JUN 12 2011 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT... HEAVY RAIN FALL AND SEVERE STORMS ARE CONCERNS TONIGHT. A SHORT WAVE CURRENTLY TRACKING OVER THE NORTHERN ROCKIES WILL BEGIN TO IMPACT THE AREA LATE THIS AFTERNOON...YET ANOTHER WAVE ORIGINATING FROM STRONG TROUGHING ALONG THE WEST COAST...AND WILL RESULT IN HEIGHTENED HEAVY PRECIPITATION CHANCES BEGINNING THIS EVENING IN THE WEST AND SPREADING EAST OVERNIGHT. MODEL SOUNDINGS SUGGEST THAT STRONG THUNDERSTORMS ARE POSSIBLE TONIGHT...AND PRECIPITABLE WATER PLOTS ARE CLOSE TO 150 PERCENT OF NORMAL. TOTAL RAINFALL AMOUNTS WILL BE OF CONCERN TONIGHT...SEE HYDROLOGIC DISCUSSION. THIS ENERGY SHOULD PUSH TO THE EAST OVERNIGHT AND INTO MONDAY MORNING...WITH PRECIPITATION CHANCES MOSTLY ENDING BY NOON. AFTER A DRY MONDAY AFTERNOON...THE MAIN TROUGH TO THE WEST FINALLY BEGINS TO LIFT TO THE NORTHEAST TOWARDS THE FORECAST AREA. PRECIPITATION CHANCES RISE YET AGAIN LATE MONDAY NIGHT AND INTO THE EXTENDED PERIOD AS THIS WAVE MOVES INTO AND ACROSS THE NORTHERN PLAINS. TEMPERATURES SHOULD REMAIN NEAR SEASONAL NORMALS THROUGH THE TERM...WITH LOWS IN THE MID 50S AND HIGHS IN THE MID 70S. .LONG TERM...TUESDAY THROUGH SUNDAY... MEDIUM TO LONG RANGE MODELS CONTINUE TO DEPICT A VERY ACTIVE FLOW PATTERN ACROSS THE NORTHERN PLAINS THROUGH THE LONG TERM PERIOD AND BEYOND. MAIN FORECAST PROBLEM WILL THUS BE CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS...AND SPECIFICALLY FUTURE RAINFALL AMOUNTS AND THEIR IMPACT ON ONGOING FLOOD PROBLEMS OVER WEST AND CENTRAL NORTH DAKOTA. MODELS ARE IN FAIR AGREEMENT THROUGH MID-WEEK...THEN START TO DIFFER ON THE PLACEMENT AND TIMING OF INDIVIDUAL MID/UPPER LEVEL WAVES THURSDAY AND ON (FROM RUN TO RUN AND BETWEEN EACH OTHER). THIS RESULTS IN CONSIDERABLE UNCERTAINTY WITH THE SECOND HALF OF THE LONG TERM FORECAST...ESPECIALLY AS WE APPROACH THE END OF THE WORK WEEK AND NEXT WEEKEND. MODELS ARE NOW DEPICTING A MORE VIGOROUS SHORT WAVE PASSAGE TUESDAY AND TUESDAY NIGHT OVER THE LOCAL REGION. THE 12Z GFS/ECMWF/UKMET NOW ALL FORM A CLOSED CIRCULATION CENTER OVER THE DAKOTAS TUESDAY/TUES NIGHT...ALONG WITH THE PARENT TROUGH BECOMING NEGATIVELY TILTED SLOWING ITS EASTWARD PROGRESSION. THIS RESULTS IN A LONGER PERIOD OF RAINFALL THAN WHAT WAS PREVIOUSLY EXPECTED. INCREASED POPS TO LIKELY AND INCREASED RAINFALL TOTALS TO RANGE FROM HALF AN INCH TO 1 INCH OVER A LARGE PORTION OF THE FORECAST AREA. THIS STORM SYSTEM WILL BE CLOSELY MONITORED OVER THE NEXT 24-36 HOURS. THE GOOD NEWS IS THAT INSTABILITY PARAMETERS ARE WEAK SO EXPECTING MORE SHOWER ACTIVITY AND LESS OF A THREAT FOR THUNDERSTORMS. LINGERING SHOWERS EAST ON WEDNESDAY THEN A SHORT WAVE RIDGE BUILDS ACROSS THE AREA WED NIGHT HELPING TO BRING A BRIEF QUIET PERIOD. A CLOSED UPPER LOW OVER THE NORTHERN ROCKIES WILL THEN EJECT SEVERAL EMBEDDED S/WV IMPULSES ACROSS THE AREA THROUGH SATURDAY SO MAINTAINED CHANCES FOR PRECIP THURS-SAT. THE LONG WAVE TROUGH/PARENT UPPER LOW IS THEN PROJECTED TO PUSH EAST LATE THIS WEEKEND AND INTO EARLY NEXT WEEK. MUCH UNCERTAINTY REGARDING THE TRACK OF THIS FEATURE AND THE EVENTUAL IMPACTS OVER NORTH DAKOTA. LATEST MODEL SOLUTIONS...AND PREVIOUS RUNS AS WELL...INDICATE HEAVY PRECIPITATION MAY FALL ACROSS MUCH OF THE AREA (CENTRAL/EASTERN MT...ND...SOUTH CENTRAL CANADA). OBVIOUSLY THIS POTENTIAL MAJOR EVENT WILL BE MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS. TEMPERATURES THROUGH THE PERIOD WILL BE NEAR NORMAL WITH HIGHS GENERALLY IN THE 70S AND LOWS IN THE 50S. && .AVIATION...A SYSTEM PASSING THROUGH THE REGION THIS AFTERNOON AND EVENING IS EXPECTED TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE REGION...MOSTLY AFTER 22 UTC AT KDIK/KISN AND 00 UTC AT KMOT/KBIS. THE ONSET OF PRECIPITATION ALSO MARKS THE INCREASED POSSIBILITY OF MVFR CONDITIONS THAT COULD THEN PERSIST THROUGH THE NIGHT AND INTO THE MORNING. RAIN SHOULD DISSIPATE FROM WEST TO EAST BEGINNING AFTER MIDNIGHT LOCAL TIME. WITHIN THUNDERSTORMS... MODERATE TO HEAVY RAIN COULD IMPACT OPERATIONS...AS WELL AS THE CHANCE FOR HAIL AND STRONG WINDS. WINDS WILL SHIFT TO THE WEST ONCE THE SYSTEM BEGINS TO EXIT THE AREA. && .HYDROLOGY...CURRENT CONCERNS INVOLVE THUNDERSTORMS FORMING INTO CLUSTERS ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS EVENING AND OVERNIGHT. THE THUNDERSTORMS WILL THEN MOVE THROUGH CENTRAL NORTH DAKOTA INTO MONDAY MORNING. THE POTENTIAL FOR VERY HEAVY RAINFALL EXISTS. AREAS OF 1 TO 2 INCHES OVER A WIDESPREAD AREA...AND ISOLATED 3 INCH AMOUNTS ARE POSSIBLE WITH THIS STORM. THE POTENTIALLY HEAVY RAIN...WOULD LIKELY IMPACT THE MISSOURI AND SOURIS RIVER BASINS THE MOST. RIVERS RUNNING NEAR BANK FULL WOULD BE AT RISK...AND DRAINAGE CANALS AND STREETS IN LOW LYING AND FLOOD PROBE AREAS SHOULD BE MONITORED CLOSELY. THE STORM SYSTEM WILL MOVE OUT OF THE AREA MONDAY AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH MONDAY AFTERNOON FOR NDZ001>004-009>012-017>022-031>035-040>044. && SHORT TERM...WAA LONG TERM....NH AVIATION...BPN
Hazardous weather outlook, Jun 12, 3:20 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 320 PM CDT SUN JUN 12 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-132030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 320 PM CDT SUN JUN 12 2011 /220 PM MDT SUN JUN 12 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME STORMS THIS AFTERNOON AND EVENING COULD BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 12, 6:11 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 611 PM CDT SUN JUN 12 2011 NDZ034-035-130015- BURLEIGH-MORTON- 611 PM CDT SUN JUN 12 2011 ...SPECIAL WEATHER STATEMENT... AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21 MILES SOUTHWEST OF BISMARCK...MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MANDAN... BISMARCK... DOUBLE DITCH INDIAN VILLAGE... BALDWIN... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT
Special weather statement, Jun 12, 6:32 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 632 PM CDT SUN JUN 12 2011 NDZ041-130015- HETTINGER ND- 532 PM MDT SUN JUN 12 2011 ...SPECIAL WEATHER STATEMENT FOR WESTERN HETTINGER COUNTY UNTIL 615 PM MDT... AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 32 MILES SOUTH OF DICKINSON...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAVELOCK... REGENT... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ABELING
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:19 PM CDT | Flash Flood Watch | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 15 more | 14 hr |
| Jun 12, 5:42 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Oliver | 63 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.